ScienceAsia 43(2017): 258-266 |doi:
On new inequalities of Fejér-Hermite-Hadamard type for differentiable (α,m)-preinvex mappings
Yi-Chao Zhang, Ting-Song Du*, Jiao Pan
ABSTRACT: The authors establish several new inequalities of the Fejér-Hermite-Hadamard type for mappings which have absolute values of the first derivatives which are (α,m)-preinvex. The results presented provide extensions of some known results. These new established inequalities are also applied to construct inequalities for special means.
66 Downloads 332 Views
|Department of Mathematics, College of Science, China Three Gorges University, Yichang, 443002, China
* Corresponding author, E-mail: email@example.com
Received 4 Jul 2017, Accepted 14 Sep 2017